# SDR CA110725010

- Difficulty date: July 24, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 58,641 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Deteriorated
- Location: Hyd Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW RECEIVED A NR 1 ENG HYD PUMP CAUTION LIGHT WITH THE ASSOCIATED PRESSURE AND QUANTITY INDICATORS READING ZERO.  AS A RESULT OF THE NR 1 HYD SYS LOSS, THE FOLLOWING SYS WERE INOPERATIVE: FLAPS, INBD ROLL SPOILERS, NORMAL BRAKES, ANT-SKID AND LOWER RUDDER ACTUATOR. THE CREW DECLARED AN EMERGENCY AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.  AFTER CLEARING THE RUNWAY, THE ACFT WAS TOWED TO ITS GATE.  MX DETERMINED THAT THE LEAK ORIGINATED FROM ONE OF THE FITTINGS ON THE NR 1 HYD PRESSURE MANIFOLD LOCATED INSIDE THE LT NACELLE.  FURTHER INVESTIGATION REVEALED THAT THE FITTING WAS LOOSE AND THE PACKING SHOWED SIGN OF DETERIORATION. THE PACKING WAS REPLACED, THE PRESSURE MANIFOLD LEAK CHECKED AND THE ACFT RETURNED INTO SERVICE. NOTE THAT THE NR1 ENGINE DRIVEN PUMP WAS ALSO REPLACED.
